# SDR CA990915090

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa S3H1G
- Propeller: Hamstd 23D40
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: C3CF4187
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, IT WAS FOUND THAT THE PUSH/PULL ROD FOR THE ELEVATOR TRIM TAB WAS SEVERELY WORN.  THE WEAR SPOT OCCURRED WHERE THE PUSH/PULL ROD RUNS THROUGH THE B/H AND CONTACTS TWO ROLLERS WHICH IT RIDES ON.  THE PUSH/PULL ROD WAS REPLACED.  THE ROLLERS HAD WORN THROUGH THE ROD.
